Pronađeno: 21-23 / 23 radova

Autori: Huang Huaping

>> Filter: Samo Article i Review

Naslov On some recent coincidence and immediate consequences in partially ordered b-metric spaces (Article)
Autori Huang Huaping  Radenovic Stojan N  Vujakovic Jelena 
Info FIXED POINT THEORY AND APPLICATIONS, (2015), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Some Common Fixed Point Theorems on C-Distance in Cone Metric Spaces Over Banach Algebras (Article)
Autori Huang Huaping  Radenovic Stojan N  Dosenovic Tatjana M 
Info APPLIED AND COMPUTATIONAL MATHEMATICS, (2015), vol. 14 br. 2, str. 180-193
Projekat Ministry of Education, Sciences, and Technological Development of Serbia [174009]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov A note on the equivalence of some metric and H-cone metric fixed point theorems for multivalued contractions (Article)
Autori Huang Huaping  Radenovic Stojan N  Djoric Dragan 
Info FIXED POINT THEORY AND APPLICATIONS, (2015), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX